Skip to main content
placeholder image

Generalized integral inequality to admissibility analysis for T-S fuzzy singular time-delay systems

Conference Paper


Abstract


  • This paper investigates the admissibility analysis problem for T-S fuzzy singular time-delay systems by using the generalized integral inequality method. A sufficient condition of guaranteeing the admissibility of the systems is shown in the form of linear matrix inequalities(LMIs) by constructing a simple Lyapunov-Krasovskii functional. Finally, a numerical example denotes the effectiveness of the proposed method.

Publication Date


  • 2019

Citation


  • Zhang, H., & Feng, Z. (2019). Generalized integral inequality to admissibility analysis for T-S fuzzy singular time-delay systems. In Chinese Control Conference, CCC Vol. 2019-July (pp. 129-132). doi:10.23919/ChiCC.2019.8865469

Scopus Eid


  • 2-s2.0-85074407272

Web Of Science Accession Number


Start Page


  • 129

End Page


  • 132

Volume


  • 2019-July

Abstract


  • This paper investigates the admissibility analysis problem for T-S fuzzy singular time-delay systems by using the generalized integral inequality method. A sufficient condition of guaranteeing the admissibility of the systems is shown in the form of linear matrix inequalities(LMIs) by constructing a simple Lyapunov-Krasovskii functional. Finally, a numerical example denotes the effectiveness of the proposed method.

Publication Date


  • 2019

Citation


  • Zhang, H., & Feng, Z. (2019). Generalized integral inequality to admissibility analysis for T-S fuzzy singular time-delay systems. In Chinese Control Conference, CCC Vol. 2019-July (pp. 129-132). doi:10.23919/ChiCC.2019.8865469

Scopus Eid


  • 2-s2.0-85074407272

Web Of Science Accession Number


Start Page


  • 129

End Page


  • 132

Volume


  • 2019-July